Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

A twisted quadratic moment for Dirichlet $ L$-functions


Author: Stéphane R. Louboutin
Journal: Proc. Amer. Math. Soc. 142 (2014), 1539-1544
MSC (2010): Primary 11M20
DOI: https://doi.org/10.1090/S0002-9939-2014-11721-7
Published electronically: February 12, 2014
MathSciNet review: 3168461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given $ c$, a positive integer, we give an explicit formula for the quadratic moments

$\displaystyle \sum _{\chi \in X_f^-}\chi (c)\vert L(1,\chi )\vert ^2,$

where $ X_f^-$ is the set of the odd Dirichlet characters mod $ f$ with $ f>2$.

References [Enhancements On Off] (What's this?)

  • [Apo] Tom M. Apostol, Modular functions and Dirichlet series in number theory, 2nd ed., Graduate Texts in Mathematics, vol. 41, Springer-Verlag, New York, 1990. MR 1027834 (90j:11001)
  • [BR] Abdelmejid Bayad and Abdelaziz Raouj, Mean values of $ L$-functions and Dedekind sums, J. Number Theory 132 (2012), no. 8, 1645-1652. MR 2922335, https://doi.org/10.1016/j.jnt.2012.01.014
  • [Lou1] Stéphane Louboutin, Quelques formules exactes pour des moyennes de fonctions $ L$ de Dirichlet, Canad. Math. Bull. 36 (1993), no. 2, 190-196 (French, with French summary). MR 1222534 (94c:11077), https://doi.org/10.4153/CMB-1993-028-8
  • [Lou2] Stéphane R. Louboutin, Mean values of $ L$-functions and relative class numbers of cyclotomic fields, Publ. Math. Debrecen 78 (2011), no. 3-4, 647-658. MR 2867207 (2012h:11154), https://doi.org/10.5486/PMD.2011.4882
  • [LW] Huaning Liu and Wenpeng Zhang, On the mean value of $ L(m,\chi )L(n,\overline \chi )$ at positive integers $ m,n\geq 1$, Acta Arith. 122 (2006), no. 1, 51-56. MR 2217323 (2007a:11122), https://doi.org/10.4064/aa122-1-5
  • [Wal] Herbert Walum, An exact formula for an average of $ L$-series, Illinois J. Math. 26 (1982), no. 1, 1-3. MR 638548 (82m:10066)
  • [WZ] Z. Wu and W. Zhang, On the mean values of $ L(1,\chi )$, Bull. Korean Math. Soc. 49 (2012), no. 6, 1303-1310. MR 3002688

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11M20

Retrieve articles in all journals with MSC (2010): 11M20


Additional Information

Stéphane R. Louboutin
Affiliation: Aix-Marseille Université, Institut de Mathématiques de Luminy, FRE 3529, Campus de Luminy, Case 907, 13288 Marseille Cedex 9, France
Email: stephane.louboutin@univ-amu.fr

DOI: https://doi.org/10.1090/S0002-9939-2014-11721-7
Keywords: $L$-function, character, mean values, moments
Received by editor(s): January 27, 2012
Received by editor(s) in revised form: February 17, 2012, and June 12, 2012
Published electronically: February 12, 2014
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society